MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reportedly suffered from a sepsis (presence of (b)(6)) which led to the explantation of the subject device on (b)(6) 2017.
 
Additional Manufacturer Narrative
Additional information: on (b)(6) 2017 it was reported that the device was explanted on (b)(6) 2017 for an upgrade implantation of a cardiac defibrillator.Sepsis was not the reason of the explantation.Device symptoms is corrected.
 
Event or Problem Description
The patient reportedly suffered from a sepsis (presence of staphylococcus aureaus) which led to the explantation of the subject device on (b)(6) 2017.
 
Additional Manufacturer Narrative
Please refer to the attached report.
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6763064
Report Number1000165971-2017-00620
Device Sequence Number13677558
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)120328(17)131028
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2013
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot Number2607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/26/2017
Event Location Hospital
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer09/11/2017
11/14/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date10/11/2017
12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;